Ob-Gyn questions? Ask a gynecologist online.
Hi, I am privileged to help you get more understanding about your current concern. A few questions first to clarify your concern:
1. How often are you changing your pad or tampon? It is a regular or maxi-pad/tampon?
2. Do you feel lightheaded or dizzy? If so when did these symptoms start?
Thank you for your response.
It is important to realize that the first menstrual flow after any surgical procedure can be quite different from what you are used to due to the effect of this stress on the menstrual cycle. After a D&C the change can be even more dramatic. But do not worry, this abnormality generally works itself out without any treatment other then patience.
the amount of bleeding does not seem to be significant enough to cause you to be hemodynamically unstable. However the irregularity can be annoying or disconcerting. Rest assured that all appears to be OK and within the normal of variability following a D&C.
For now just continue to observe. Some woman can exeperience an ebb and rise to the amount of bleeding for the first 7-10 days after a D&C. Thereafter the bleeding usually reduces, and one can have light bleeding or spotting for up to 2-2.5 wks. So for try and remain well hydrated, i.e. get plenty of water, avoid caffeine.
If you start having cramping, or increased bleeding where you need to change your pad more than every 2 hours due to saturation, these are reasons to seek medical attention with an exam.
Let me know if you have any further questions.
BTW, My name is***** cheers